# SDR CA020923001

- Difficulty date: August 1, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Hyd Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PREFLIGHT CHECKS, THE HYDRAULIC PUMPS WERE SELECTED ON AND THE COCKPIT LIGHTING DIMMED.A HEAVY CURRENT LOAD COULD BE HEARD COMING FROM THE GROUND POWER CART.HYD PUMP 3B C/B TRIPPED.TWO ATTEMPTS WERE MADE TO RESET THE C/B, EACH HAVING THE SAME EFFECT AS PREVIOUSLY NOTED BUT WOULD NOT RESET.SMOKE WAS NOTICED COMING FROM THE AVIONICS BAY AND POWER WAS REMOVED FROM THE A/C.INVESTIGATION REVEALED THE MAIN POWER FEED WIRE TO THE 3B HYD PUMP IN THE AVIONIC BAY AROUND STATION 281 HAD SHORTED TO A CLAMP THAT SECURED THAT WIRE BUNDLE
